# SDR 2WAA20141009001

- Difficulty date: October 9, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49507
- Aircraft time: 46,972 hours, 34,662 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 21771802
- Part serial: 881501
- Condition: Defective
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RAPID DEPRESSURATION ABLE TO MAINTAIN 6,000 FT, CABIN ALT AT 15,000 FT PRESSURE ALT.  R & R OUTFLOW VALVE ACTUATOR IAW AMM 21-35-05.  OPS CHECKED NORMAL.
